| Model Number |
18-2531-N250 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
08/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury leading to diaphragmmatic paralysis is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, a decrease in diaphragmatic reaction to palpation was noticed while ablating the right superior pulmonary vein (rspv).The diaphragmatic paralysis was still present at the end of the procedure and loss of diaphragmatic capture was observed when pacing.The patient was discharged without symptoms or prolongation of hospitalization but the diaphragm was slightly elevated.A follow-up visit on or before august 24, 2020 noted continued elevation of the diaphragm on x-ray although there were signs of improvement.